# SDR AALA202502172499

- Difficulty date: February 8, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,884 hours, 33,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK RADIATING OUT FROM FASTENER HOLE. MAINTENANCE ADDED DOUBLE REPAIRE IAW EA 361924.
